# SDR 2000UALA00699

- Difficulty date: November 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 60,325 hours, 34,645 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106081918
- Condition: Failed
- Location: Le Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD A NR  2 LEADING  EDGE FLAP LIGHT ON. RETURNED TO ORD. SUPPLEMENTAL DATA UPDATE REPLACED NR 2 FLAP INDICATION SWITCH, OPS CHECK NORMAL PER MAINTENANCE MANUAL.
